HCV and Ritonavir
Oct 31, 1996
Hello Dr. Gallant Can Ritonavir be harmful to the liver when i have HIV and a chronic Hepatitis C with no elevated liver enzymes ? Thank you.
Response from Dr. Gallant
Ritonavir can cause elevated liver enzymes. So can hepatitis C. When you have hepatitis C and take ritonavir, elevations in liver enzymes can be confusing, because it's hard to know which is the cause. But as long as your liver function tests are monitored, there should be no danger to you in taking ritonavir.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Sign Of HIV Infection
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Tingling Sensation Penis Sexually Transmitted Disease
- Diarrhea Vomiting And Muscle Pain Early HIV Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.